# SDR SWAA043385

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 29,286 hours, 25,153 cycles
- Engine: Ge CFM563B1
- Engine time: 30,056 hours, 26,596 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 856644
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG EGT OVERHEAT LIGHT INDICATION ABOVE 55 PERCENT POWER.  REMOVED AND REPLACED NR 1 ENG PER MM.
